# SDR 99ZZZX3201

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4066P
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 45043003
- Condition: Discharged
- Location: E/E Bay
- Part time: 57 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT START ON BATTERY.  BOX WILL NOT TEST.  REF:  RMA NR R019573 MCN NR 8.  REMOVED AND REPLACED.
